# SDR DLM88021235

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- Aircraft time: 43,182 hours, 36,204 cycles
- Engine time: 14,552 hours, 22,688 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005041
- Part serial: P80109
- Condition: Contaminated
- Location: Apu Bay
- Part time: 14,552 hours, 22,688 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKE OFF FLT ATTENDENTS REPORTS HEAVY SMOKE ODOR THROUGH OUT CABIN. CREW RETURNED TO PNS. FOUND APU INLET CONTAMINATED WITH HYD FLUID. AIRCRAFT MTC FERRIED TO ATL.  ATL MTC COMPLIED WITH OPN 5089 DUCT BURNOUT AND CLEANED APU INLET.   ATL MTC UNABLE TO FIND ANY HYD LEAKS.
